# SDR PNSA0601

- Difficulty date: June 21, 2000
- Submitted: July 9, 2000
- Operation: Air carrier
- Aircraft: N9304F
- Make and model: Cessna 208
- Aircraft serial: 20800008
- Aircraft time: 10,994 hours, 30,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LOADING OF AIRCRAFT, TRUCK BUMPED FUSELAGE JUST AFT OF CARGO DOOR.  FLIGHT WAS DELAYED WHILE MAINTENANCE INSPECTED DAMAGE.  FOUND MINOR SCRATCH.  AIRCRAFT RELEASED FOR SERVICE.
